# SDR SWAA2022042893633

- Difficulty date: April 12, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140CF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF HAS CORROSION ALONG EDGE A225-004 / [01] VERIFIED CORROSION IS OUT OF LIMITS DUE TO BEING GREATER THAN 20 SQ INCHES IAW SRM 53-00-53-1A-1;[02] VERIFIED MATERIAL TO BE 2024-T3 .071 IAW AMM25-52-01-201-801;[03] VERIFIED STEPS 1 & 2;[04] STARTED FABRICATING PANEL IAW AMM 25-52-01-201-801;[05] FABRICATED PANEL 140CF IAW AMM 25-52-01-201-801;[06] VERIFIED STEPS 4 & 5;[07] OK GIVEN TO TREAT AND PRIME;[08] FABRICATED NEW FLOOR PANEL 140CF IAW AMM 25-52-01-201-801;[09] VERIFIED STEP 8
